# SDR AALA202311170838

- Difficulty date: November 11, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N730AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31554
- Aircraft time: 37,815 hours, 4,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L2 DOOR AREA EMERGENCY LIGHTING POWER SUPPLY M33651 BATTERY PACK FAILS OPERATIONAL CHECK. REPLACED BATTERY PACK AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-06.
